MAUDE Adverse Event Report: SURGICAL INNOVATIONS LTD YELLOPORT ELITE; HASSON ADAPTOR 10MM

SURGICAL INNOVATIONS LTD YELLOPORT ELITE; HASSON ADAPTOR 10MM
Model Number EA10NH
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device with incorrect sterility status discovered during containment activity at manufacturer (surgical innovations ltd) during investigations of customer complaint (b)(4).Devices are marked as 'sterile' single-use but are non-sterile reusable.
 
Additional Manufacturer Narrative
Final report for (b)(4) attached plus fsns sent to customers when the incident was discovered.
 
Additional Manufacturer Narrative
Final report for (b)(4) attached plus fsns sent to customers when the incident was discovered.Corrected to report to change status to final from initial as the final report is attached.
 
Event or Problem Description

Brand Name
YELLOPORT ELITE
Common Device Name
HASSON ADAPTOR 10MM
Manufacturer (Section D)
SURGICAL INNOVATIONS LTD
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
Manufacturer (Section G)
SURGICAL INNOVATIONS LTD
clayton wood house
clayton wod bank
leeds, west yorkshire LS16 6QZ
UK   LS16 6QZ
Manufacturer Contact
stephen seed
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 -6QZ
UK   LS16 6QZ
MDR Report Key13659006
Report Number9680952-2022-00004
Device Sequence Number6427753
Product Code GCJ
UDI-Device Identifier05051986012117
UDI-Public05051986012117
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEA10NH
Device Lot Number734029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown